Semilinear transformations

Abhyankar, Shreeram S. (1999) Semilinear transformations Proceedings of the American Mathematical Society, 127 (9). pp. 2511-2525. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


In previous papers, nice trinomial equations were given for unramified coverings of the once punctured affine line in nonzero characteristic p with the projective general group PGL(m,q) and the general linear group GL(m,q) as Galois groups where m >1 is any integer and q > 1 is any power of p. These Galois groups were calculated over an algebraically closed ground field. Here we show that, when calculated over the prime field, as Galois groups we get the projective general semilinear groupPΓL and the general semilinear group ΓL(m,q). We also obtain the semilinear versions of the local coverings considered in previous papers.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:90
Deposited On:17 Sep 2010 06:51
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page